MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-BSC HAND PACK

Medline Industries, LP MEDLINE; DBD-BSC HAND PACK
Catalog Number DYNJ55855B
Medical Device Problem Codes Fluid/Blood Leak (1250); Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that clinic received damaged product.Both of them had the chloraprep sticks on the back that came in burst.
 
Additional Manufacturer Narrative
The account reported finding preactivated chloraprep, and the complaint transcript states the clinic received damaged product and both had the chloraprep sticks on the back that came in burst.A photo was received for the investigation; the photos were up-close photos of the pack, finished good production records were reviewed, the finished good pack build was reviewed, and trending was reviewed.Based on the complaint details, photo evaluation, and investigation, medline confirmed the reported issue; the photos clearly showed the chloraprep was activated inside the packaging and poly bag.The placement of the chloraprep in the pack was reviewed and determined to provide adequate protection from pre-activation, and it is possible that the activation point may inadvertently become compressed and the component activated at some point during transit or storage; the complaint was provided to the vendor for further evaluation and supplier quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-BSC HAND PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
maya mcknight
three lakes drive
northfield, IL 60093--275
MDR Report Key50690700
Report Number1417592-2026-34637
Device Sequence Number5975579
Product Code OJH
UDI-Device Identifier40193489850827
UDI-Public40193489850827
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ55855B
Device Lot Number23HDB155
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown